# SDR YENA2022072200697

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 71,231 hours, 26,164 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK 3 EA: OVERWING EMERGENCY EXIT HATCH 834. CRACK 1: 14TH FASTENER (L=0.404"), 2: 15TH FASTENER (L=0.880") AND 3: 16TH FASTENER (L=0.856") ALL FROM UPPER SIDE FWD INNER SEGMENT; REF AEROMAN NR 2022-317576 W/O: 2022 68/1 : ACCOMPLISHED SB A320-52-1144.
